# SDR VNAA0303009

- Difficulty date: March 7, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Aircraft time: 20,129 hours, 17,710 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5220 · Emergency Exits
- Part: Proximity Sensor
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EN ROUTE, THE EMERGENCY DOOR WARNING LIGHT WAS DISPLAYED.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND DIVERTED TO RIC.  THE AIRCRAFT WAS THEN FERRIED TO PIT.  MAINTENANCE INSPECTED AND ADJUSTED THE PROXI SENSOR AND THE DOOR LOCK SWITCH IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
